# SDR CA981123023

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: AA4N103
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

(CAN) SMOKE SMELL IN FLIGHT DECK AFTER NR 1 ENGINE WAS STARTED.  FOUND THE START CONTACTOR WELDED SHUT, WHICH CAUSED THE STARTER TO CONTINUE RUNNING AND OVERHEAT.
